# SDR GTIA2022100336694

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 22,772 hours, 9,913 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: 4W5198E01
- Part serial: V16587
- Condition: None
- Location: Eng 2
- Part time: 31,407 hours, 14,428 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

ENG 2 STALL ECAM SHORTLY AFTER TAKEOFF. PERFORMED ECAM PROCEDURE AND ENGINE PARAMETERS NORMAL AT IDLE THRUST--
